MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0026880
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was returned for evaluation and confirmed the reported condition of a missing component.Based on the condition of the sample this is identified as an out of the box condition.The customer reported the cap was not within the sterile package.Based on the sample evaluation the complaint is confirmed as a manufacturing error.Review of the device history records identified no anomalies in production of this lot of (b)(4) units.Release in june 2021.No other complaints have been reported to date for this lot.
 
Event or Problem Description
As reported, during a laparoscopic cholecystectomy procedure on (b)(6) 2021, the bard/davol hydrosurg plus laparoscopic irrigator device was presented for use.It was identified that the threaded cap on the nd handle was missing.The product packaging is reported as being completely sealed prior to opening for the case and noting the missing component.As reported, there was no prolongation of surgery time and another device was used to complete the procedure.There was no reported patient injury.Attempted use of the device with the cap missing would result in fluid leak.

Brand Name
HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key12830603
Report Number1213643-2021-20425
Device Sequence Number4571856
Product Code GCJ
UDI-Device Identifier00801741010224
UDI-Public(01)00801741010224
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K961492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number0026880
Device Lot NumberJUFR2878
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown